zbMATH — the first resource for mathematics

Pulse vaccination on SEIR epidemic model with nonlinear incidence rate. (English) Zbl 1162.92323
Summary: We consider an SEIR epidemic model with two time delays and nonlinear incidence rate, and study the dynamical behavior of the model with pulse vaccination. By using the Floquet theorem and comparison theorem, we prove that the infection-free periodic solution is globally attractive when \(R^{*}<1\), and using a new modelling method, we obtain a sufficient condition for the permanence of the epidemic model with pulse vaccination when \(R_{*}>1\).

92D30 Epidemiology
34K45 Functional-differential equations with impulses
34K13 Periodic solutions to functional-differential equations
34K20 Stability theory of functional-differential equations
Full Text: DOI
[1] d’Onofrio, A., Pulse vaccination strategy in the SIR epidemic model: global asymptotic stable eradication in presence of vaccine failures, Math. comput. model., 36, 473-489, (2002) · Zbl 1025.92011
[2] Wang, X.; Song, X.Y., Global properties of model of immune effector responses to viral infections, Adv. complex syst., 10, 495-503, (2007) · Zbl 1147.92019
[3] Lu, Z.H.; Chi, X.B.; Chen, L.S., The effect of constant and pulse vaccination on SIR epidemic model with horizontal and vertical transmission, Math. comput. model., 36, 1039-1057, (2002) · Zbl 1023.92026
[4] Hui, J.; Chen, L.S., Impulsive vaccination of SIR epidemic models with nonlinear incidence rates, Discrete continu. dynam. syst. (series B), 4, 595-605, (2004) · Zbl 1100.92040
[5] Agur, Z.; Cojocaru, L.; Anderson, R.; Danon, Y., Pulse mass measles vaccination across age cohorts, Proc. natl. acad. sci. USA, 90, 11698-11702, (1993)
[6] d’Onofrio, A., On pulse vaccination strategy in the SIR epidemic model with vertical transmission, Appl. math. lett., 18, 729-732, (2005) · Zbl 1064.92041
[7] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[8] Shulgin, B.; Stone, L.; Agur, Z., Pulse vaccination strategy in the SIR epidemic model, Bull. math. biol., 601, 123-1148, (1998) · Zbl 0941.92026
[9] Stone, L.; Shulgin, B.; Agur, Z., Theoretical examination of the pulse vaccination policy in the SIR epidemic model, Math. comput. model., 31, 207-215, (2000) · Zbl 1043.92527
[10] d’Onofrio, A., Stability properties of pulse vaccination strategy in SEIR epidemic model, Math. biosci., 179, 57-72, (2002) · Zbl 0991.92025
[11] Gao, S.J.; Teng, Z.D.; Xie, D.H., The effects of pulse vaccination on SEIR model with two time delays, Appl. math. comput., 201, 282-292, (2008) · Zbl 1143.92024
[12] Xiao, Y.N.; Chen, L.S., Modelling and analysis of a predator – prey model with disease in the prey, Math. biosci., 171, 59-82, (2001) · Zbl 0978.92031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.